# SDR 99UAL900164

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1828U
- Make and model: Doug DC-10-10
- Aircraft serial: 46627
- Engine: Ge CF66D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: AYG7056501
- Condition: Cracked
- Location: Nr 3 Hyd Syst
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 3 HYD SYSTEM TRANSFER VALVE MANIFOLD CRACKED AT FILTER BOWL BOSS LOCATED IN RIGHT WHEEL WELL. *S/D* LARGE FATIGUE CRACK FOUND IN THE PRESSURE FILTER THREADED BOSS DIRECTLY BEHIND THE FLIGHT CONTROL BYPASS VALVE.  MANIFOLD ASSEMBLY WAS REPLACED.
